# SDR FDEA200901080095

- Difficulty date: January 8, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327996300200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOORBOARD 161 GF IS DENTED AND DELAMINATED.  FABRICATED NEW PANEL IAW DWG SRZ 25-005,  REV G.  FABBED TOP SHEET IAW DWG SRZ 25-011,  REV C.   PART MARKED IAW GMM 7-0-1000.
